# SDR AALA202407157148

- Difficulty date: July 8, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 74,788 hours, 28,796 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 380
- Condition: Defective
- Location: Fwd Galley
- Part time: 57,973 hours, 33,393 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS LIGHT BURNING SMELL COMING FROM THE FORWARD CHILLER AT THE 1R DOOR AREA.   MAINTENANCE REPLACED THE CHILLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-34-51.
